8th June 18:36
Neuro took me off Strattera (job)
I added this to my post yesterday, but have to talk about it again,
because I am VERY scared right now.
When I went to see my neurologist yesterday for my headaches, she
decided to take me off of Strattera so that we can figure out why I keep
getting this pain (the reason I went to a neurologist in the first place
is because I was referred the referral from my family doctor after she
suspected I might be having epileptic seizures--I have family members
who are epileptic). Anyway, the EEG showed no seizure activity, etc. .
Okay, so I had headaches before Strattera and still have them while
taking it. Now, she's weening me off and taking me off of caffiene to
see if cafiene is causing the pain or ????
I know my body and I know that I had this pain prior to the Strattra,
but also that it got worse when I was on a higher dose (that's why she
lowered it to 80mg a day). My point is, that I am scared as scared can
be to lose focus, especially since the mixture of Strattera and Aricept
that I am on seem to be helping me. I was so scared by this that I went
ahead and took my full dose yesterday and decided to start this weening
today. Basically she's just having me take one 40mg pill 2 nites in a
row with my Aricept, skip the morning doses and then cold turkey--zero
from then on until I see her on the 27th. School starts the day before
too. . .
I told her I hate the pain in my head, but would rather have that than
lose my ability to focus. And she told me that there are "other"
medications out there, and congratulated me on a job well done with my
acceptance to the university, etc. (nice, but I'm still scared).
I know you all know what it feels like to have something taken away once
it's been fixed to a degree. I mean, the meds work to a degree, they
haven't made me focus 100%, but I'll take ANY help I can get because
it's just so hard without it.
Sorry to whine.
Does anyone know how long it will take before the meds leave my system?